Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 37, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at May 21, 2015, 6:48 PM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- May 21, 2015, 6:48 PM EDT (22:48 UTC)
- Expired
- May 22, 2015, 7:27 AM EDT
- In force
- 13 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
410 WHUS71 KBUF 212248 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 648 PM EDT THU MAY 21 2015 LEZ040-041-220700- /O.NEW.KBUF.SC.Y.0037.150521T2248Z-150522T0900Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 648 PM EDT THU MAY 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT FRIDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
780 WHUS71 KBUF 220230 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1030 PM EDT THU MAY 21 2015 LEZ040-041-220900- /O.CON.KBUF.SC.Y.0037.000000T0000Z-150522T0900Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1030 PM EDT THU MAY 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
559 WHUS71 KBUF 220806 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 406 AM EDT FRI MAY 22 2015 LOZ043-044-221615- /O.NEW.KBUF.SC.Y.0038.150522T1900Z-150523T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 406 AM EDT FRI MAY 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-221200- /O.EXT.KBUF.SC.Y.0037.000000T0000Z-150522T1200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 406 AM EDT FRI MAY 22 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
759 WHUS71 KBUF 221127 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 727 AM EDT FRI MAY 22 2015 LEZ040-041-221230- /O.CAN.KBUF.SC.Y.0037.000000T0000Z-150522T1200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 727 AM EDT FRI MAY 22 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW ADVISORY LEVELS...THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LOZ043-044-221930- /O.CON.KBUF.SC.Y.0038.150522T1900Z-150523T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 727 AM EDT FRI MAY 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at May 21, 3:13 PM EDT, 3 hours 35 minutes earlier.
Area forecast discussion, May 21, 3:13 PM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
313 PM EDT THU MAY 21 2015
.SYNOPSIS...
AN AREA OF HIGH PRESSURE WILL PROVIDE WESTERN AND NORTH
CENTRAL NEW YORK WITH FAIR WEATHER AND COOLER THAN AVERAGE
TEMPERATURES THROUGH SATURDAY...BEFORE WARMER WEATHER RETURNS FOR
THE REST OF THE MEMORIAL DAY WEEKEND...ALONG WITH THE CHANCE FOR
SOME SHOWERS AND THUNDERSTORMS BY NEXT WEEK MONDAY.
&&
.NEAR TERM /THROUGH FRIDAY/...
THIS AFTERNOON MUCH OF OUR REGION IS
SANDWICHED BETWEEN CLOUDS TO THE SOUTH...ASSOCIATED WITH A
SOUTHEASTERN LOW...AND A THIN LINE OF CLOUDS TO THE NORTH ASSOCIATED
WITH A COLD FRONT.
FOR TONIGHT CLOUDS WILL LINGER NEAR THE STATE LINE...WHILE CLEAR
SKIES REMAIN ELSEWHERE. THE COLD FRONT TO OUR NORTH WILL SLOWLY DROP
SOUTHWARD ALONG WITH A BAND OF CLOUDS OVERNIGHT. THERE IS LITTLE
MOISTURE ASSOCIATED WITH THIS FRONT...THOUGH WHAT MOISTURE THAT IS
FOUND IS A LITTLE LOWER IN THE ATMOSPHERIC COLUMN...AROUND 5K FEET
VERSES RECENT DAYS THAT WERE 10K OR HIGHER.
AS THE COLD FRONT PASSES SOUTHWARD TOMORROW MORNING IT MAY PRODUCE A
FEW SPRINKLES AND LIGHT RAIN SHOWERS. AGAIN DYNAMICS ARE
STRONG...WITH THE COLD FRONT AND SHARP UPPER LEVEL SHORTWAVE...BUT
MOISTURE IS LACKING FOR MUCH PRECIPITATION.
AFTER A CLOUDY START TO THE DAY...THE CLEARING OF THE SKY WILL FIRST
BE FOUND OVER THE SAINT LAWRENCE VALLEY AND THE SOUTHERN SHORELINE
OF LAKE ONTARIO. THIS CLEARING WILL EXPAND SOUTHEASTWARD ACROSS THE
CWA TOMORROW AFTERNOON. HIGHS WILL AVERAGE ABOUT 15 DEGREES BELOW
NORMAL TOMORROW...WITH AFTERNOON TEMPERATURES IN THE 50S.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
FRIDAY NIGHT INTO SATURDAY MORNING...HIGH PRESSURE BUILDING IN
ACROSS THE OHIO VALLEY ALONG WITH A SEASONALLY COLD AIRMASS /-2 TO -
5 C 850 MB TEMPS/ OVER THE FORECAST AREA WILL PROMOTE AREAS OF FROST
AND EVEN A POTENTIAL IN FREEZE. THE MOST LIKELY LOCATIONS TO SEE AN
OVERNIGHT FREEZE ARE ACROSS THE INTERIOR PORTIONS OF THE WESTERN
SOUTHERN TIER AND GENESEE VALLEY...AS WELL INTERIOR PORTIONS OF THE
NORTH COUNTRY AWAY FROM THE SAINT LAWRENCE. CONFIDENCE IS SLIGHTLY
HIGHER FOR THE WESTERN SOUTHERN TIER AS THE CENTER OF THE HIGH
PRESSURE WILL BE CLOSER...PROMOTING VERY LIGHT TO CALM WINDS...WHICH
WILL ALLOW OPTIMAL RADIATIONAL COOLING. HAVE EXPANDED THE FREEZE
WATCH TO INCLUDE CHAUTAUQUA...SOUTHERN ERIE AND LIVINGSTON COUNTIES.
CONFIDENCE IS SLIGHTLY LOWER ACROSS THE NORTH COUNTRY...WHERE THE
WINDS WILL LIKELY HAVE TROUBLE GOING CALM...EXCEPT FOR INTERIOR LOW-
LAYING PORTIONS OF JEFFERSON AND LEWIS COUNTIES. HOWEVER CONFIDENCE
IS HIGH ENOUGH TO GO WITH A FREEZE WATCH FOR THESE LOCATIONS. AREAS
SURROUNDING THIS FREEZE WATCH WILL LIKELY NEED FROST ADVISORIES ONCE
CONFIDENCE GROWS SLIGHTLY HIGHER...AS TEMPERATURES FALLING INTO THE
MID 30S APPEARS LIKELY.
THE SURFACE HIGH WILL DRIFT ACROSS THE MID ATLANTIC STATES ON
SATURDAY. THIS WILL SET UP A WARM ADVECTIVE PATTERN OVER THE LOWER
GREAT LAKES...WITH H85 TEMPS OVER OUR REGION MODIFYING TO BETWEEN +4
AND 6C BY LATE AFTERNOON. GIVEN FULL SUNSHINE...THIS WILL GENERATE
AFTERNOON MAX TEMPS IN THE LOW TO MID 60S FOR MOST AREAS.
SATURDAY NIGHT WILL NOT BE NEARLY AS CHILLY AS THE PREVIOUS
NIGHT. A MILDER FLOW OF AIR BETWEEN A COLD FRONT DROPPING SOUTH
FROM QUEBEC AND HIGH PRESSURE EXITING OFF THE MID ATLANTIC COAST
WILL HELP TO KEEP MIN TEMPS IN THE 40S FOR MOST AREAS.
WEAK WARM ADVECTION WILL CONTINUE ACROSS OUR FORECAST AREA ON
SUNDAY AS MID LEVEL RIDGING WILL BUILD ACROSS THE MID WEST. WHILE
WE WILL LIKELY EXPERIENCE AN INCREASE IN MID AND HIGH LEVEL CLOUD
COVER DURING THE COURSE OF THE DAY...OUR TREND OF CLIMBING MAX
TEMPS WILL CONTINUE AS HIGHS ARE FORECAST TO BE IN THE LOW TO MID
70S.
A WARM FRONT DEVELOPING OVER THE UPPER OHIO VALLEY SUNDAY EVENING
WILL PUSH NORTHEAST TOWARDS OUR AREA DURING THE COURSE OF SUNDAY
NIGHT. THIS WILL OFFER THE OPPORTUNITY FOR SOME SHOWERS OVER
SOUTHWESTERN NEW YORK STATE LATE SUNDAY NIGHT...WHILE THE REST OF
THE REGION WILL BECOME CLOUDY WITH OVERNIGHT LOWS FORECAST TO BE
IN THE LOW TO MID 50S...RIGHT WHERE THEY SHOULD BE FOR THIS TIME
OF YEAR.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
WHILE THERE ARE THE TYPICAL DIFFERENCES BETWEEN THE MEDIUM RANGE
DETERMINISTIC MODELS...THERE IS FAIRLY STRONG CONSENSUS BETWEEN
THE ENSEMBLES THAT RIDGING PARKED OVER THE SOUTHEASTERN STATES
WILL SUPPORT RELATIVELY WARM AND MORE HUMID CONDITIONS OVER OUR
REGION THROUGHOUT THIS PERIOD. FORECAST HEIGHT ANOMALIES ARE 1 TO 2
STANDARD DEVIATIONS ABOVE NORMAL...BY MONDAY INTO
TUESDAY...CERTAINLY HIGH ENOUGH FOR WELL ABOVE NORMAL
TEMPERATURES...LIKELY IN THE 80S FOR MOST LOCATIONS. IT IS ALSO
EXPECTED TO BE MORE UNSETTLED THAN THE PERIOD LEADING UP TO THIS AS
WELL...AS THE INCREASINGLY UNSTABLE AIRMASS WILL INTERACT WITH
SUBTLE LAKE BREEZE BOUNDARIES AND INDISCRIMINATE SHORTWAVES RIDING
UP ALONG THE WESTERN PERIPHERY OF THE AFOREMENTIONED MID LEVEL RIDGE
TO PRODUCE DAILY SCATTERED SHOWERS AND THUNDERSTORMS.
ANY PRECIPITATION AT THIS EARLY STAGE OF THE GROWING SEASON WOULD
CERTAINLY BE WELCOMED. MOST AREAS ARE RUNNING ONE TO TWO INCHES
BELOW NORMAL WITH RAINFALL THIS MONTH...WITH SOME LOCATIONS
AVERAGING MORE THAN FOUR INCHES BELOW NORMAL FOR THE CALENDAR
YEAR.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
AT 18Z VFR FLIGHT
CONDITIONS ARE FOUND ACROSS THE REGION...AND THESE CONDITIONS SHOULD
PERSIST THROUGH THE 18Z TAF PACKAGE. A COLD FRONT WILL DROP ACROSS
THE EASTERN GREAT LAKES REGION FRIDAY MORNING...THICKENING THE
CLOUDS AND PERHAPS DROPPING A STRAY SHOWER OR SPRINKLE. DRIER AIR
BEHIND THE FRONT WILL CLEAR SKIES THROUGH THE AFTERNOON HOURS FROM
NORTHWEST TO SOUTHEAST. WINDS WILL VEER FROM SOUTHWESTERLY AHEAD OF
THE FRONT TO A WEST-NORTHWEST FLOW BEHIND THE FRONT DURING THE DAY
FRIDAY.
OUTLOOK... FRIDAY NIGHT THROUGH SUNDAY...VFR. MONDAY AND
TUESDAY...VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS/ATTENDANT
MVFR.
&&
.MARINE...
AHEAD OF A SOUTHWARD BOUND COLD FRONT SOUTHWEST WINDS
WILL PRODUCE WAVES ON LAKE ERIE TO AROUND 3 FEET OVERNIGHT.
FOLLOWING THE PASSAGE OF THE COLD FRONT FRIDAY MORNING...VEERING
WINDS AROUND TO WESTERLY WILL INCREASE WAVES ON LAKE ONTARIO WITH
WAVES PEAKING AROUND 3 FEET. WINDS NEARING 15 TO 18 KNOTS FRIDAY
AFTERNOON WILL SUSTAIN THESE WAVES THROUGH FRIDAY EVENING ON LAKE
ONTARIO. WINDS MAY BRIEFLY INCREASE TO SCA LEVELS ON LAKE ONTARIO
FRIDAY...BUT CONFIDENCE FOR A SCA AT THIS POINT IS STILL TOO LOW TO
ISSUE ANY HEADLINES.
HIGH PRESSURE WILL AGAIN BUILD OVER THE EASTERN GREAT LAKES REGION
THIS WEEKEND WILL QUIET CONDITIONS WIND/WAVE-WISE ON THE LAKES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING
FOR NYZ007-008-012-013-019>021-085.
MARINE...NONE.
&&
SYNOPSIS...JJR/THOMAS
NEAR TERM...THOMAS
SHORT TERM...CHURCH
LONG TERM...CHURCH
AVIATION...THOMAS
MARINE...THOMASHazardous weather outlook, May 21, 3:39 PM EDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 339 PM EDT THU MAY 21 2015 NYZ012-013-019>021-085-221945- WYOMING-LIVINGSTON-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 339 PM EDT THU MAY 21 2015 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>006-010-011-014-221945- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-ONTARIO- 339 PM EDT THU MAY 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AREAS OF FROST MAY DEVELOP FRIDAY NIGHT INTO SATURDAY MORNING...AS TEMPERATURES FALL INTO THE MID TO UPPER 30S. IF FROST DOES DEVELOP...IT MAY RESULT IN DAMAGE TO TENDER VEGETATION UNLESS PROTECTIVE MEASURES ARE TAKEN. A FROST ADVISORY MAY BECOME NECESSARY IF FORECAST CONFIDENCE IN A WIDESPREAD FROST INCREASES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-221945- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 339 PM EDT THU MAY 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-221945- JEFFERSON-LEWIS- 339 PM EDT THU MAY 21 2015 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 2:12 AM EDT | Freeze Watch | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Jefferson, Lewis and 2 more | 26 hr |
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.